# SDR NACA20030109

- Difficulty date: August 15, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6
- Aircraft serial: 43576
- Aircraft time: 29,104 hours
- Engine: Pwa R2800CB3
- Engine time: 1,823 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356996
- Part serial: 5555
- Condition: Making Metal
- Location: Nr 11
- Part time: 1,118 hours
- Component: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, D

## Discrepancy

NR 3 ENGINE DOUBLE SHORTED SECONDARY, ENGINE SHUT DOWN ON TAXI-IN. REPLACED NR 3 ENGINE ASSY. DUE TO NR 11 CYLINDER RING LAND/PISTON FAILURE. METAL IN SCREEN.
